# SDR R61A2023090700476

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 38,697 hours, 29,541 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17001422006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK RH LOWER WING AT RIB 4A. PERFORMED PERMANENT REPAIR BY CUTOUT AND DOUBLER REPAIR AT RH LOWER WING AT RIB 4A. IN ACCORDANCE WITH, REFETD2023-170-019862.
